Cell decomposition and classification of definable sets in p-optimal fields - Archive ouverte HAL Access content directly
Journal Articles The Journal of Symbolic Logic Year : 2017

Cell decomposition and classification of definable sets in p-optimal fields

Abstract

We prove that for p-optimal fields (a very large subclass of p-minimal fields containing all the known examples) a cell decomposition theorem follows from methods going back to Denef's paper [Invent. Math, 77 (1984)]. We derive from it the existence of definable Skolem functions and strong p-minimality. Then we turn to strongly p-optimal fields satisfying the Extreme Value Property (a property which in particular holds in fields which are elementarily equivalent to a p-adic one). For such fields K, we prove that every definable subset of KxK^d whose fibers are inverse images by the valuation of subsets of the value group, are semi-algebraic. Combining the two we get a preparation theorem for definable functions on p-optimal fields satisfying the Extreme Value Property, from which it follows that infinite sets definable over such fields are isomorphic iff they have the same dimension.
Fichier principal
Vignette du fichier
p-optimal.pdf (393.77 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01083119 , version 1 (15-11-2014)
hal-01083119 , version 2 (24-02-2015)
hal-01083119 , version 3 (14-07-2015)
hal-01083119 , version 4 (05-02-2016)

Identifiers

Cite

Luck Darnière, Immanuel Halupczok. Cell decomposition and classification of definable sets in p-optimal fields. The Journal of Symbolic Logic, 2017, 82 (1), pp.120-136. ⟨hal-01083119v4⟩
232 View
227 Download

Altmetric

Share

Gmail Facebook X LinkedIn More